Non-local stabilization of nonlinear systems using switching manifolds


Banks S., Salamci M., McCaffrey D.

INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, vol.31, no.2, pp.243-254, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1080/002077200291352
  • Title of Journal : INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE
  • Page Numbers: pp.243-254

Abstract

The stabilization of nonlinear systems is considered by reducing the problem to a lower dimensional switching manifold which is made globally attracting. The switching manifold is designed using the stable manifold of the unforced system. The technique is first developed in local case and then in the global situation of nonlinear vector fields on manifolds. The method generalizes the standard Lyapunov approach.